2018 journal article
Functional envelope for model-free sufficient dimension reduction
Journal of Multivariate Analysis, 163, 37–50.
By: X. Zhang, C. Wang & Y. Wu
Principal quantile regression for sufficient dimension reduction with heteroscedasticity
ELECTRONIC JOURNAL OF STATISTICS, 12(2), 2114–2140.
By: C. Wang, S. Shin & Y. Wu
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)